# SDR DALA2022021801112

- Difficulty date: February 18, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 RH OFF WING SLIDE RAFT PACK FOUND CORROSION AT OUTER CARRIER. CORRECTIVE ACTION: REMOVED AND REPLACED RH OFF WING SLIDE REFER TO AMDS W/C 2561- 4697 (2126225)
